# SDR HEEA954484

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7168
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032027
- Condition: Inoperative
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. REPLACED WITH SERVICEABLE STARTER GENERATOR.
